# SDR CA050329005

- Difficulty date: March 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Engine: Pwa PT6A36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT THE ENGINE WAS REPORTED AS NOT RESPONDING TO THROTTLE INPUT.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE ENGINE WAS INSPECTED AND INSTALLED ON A SECOND AIRCRAFT.  DURING A SUBSEQUENT FLIGHT, THE PROBLEM RE-OCCURRED WITH THE ENGINE AGAIN BEING SHUTDOWN IN FLIGHT.  MFG WILL MONITOR THE INVESTIGATION OF THESE EVENTS AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
